MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP X-ARTICLR PROXIMAL ULNA PL 6H/RT/131MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.7MM/3.5MM VA-LCP X-ARTICLR PROXIMAL ULNA PL 6H/RT/131MM; PLATE, FIXATION, BONE
Model Number 02.107.406
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It is unknown when plate broke; unknown date in 2018.Additional procode: hwc date of implantation is unknown date in (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.Date of concomitant therapy is same as date of implantation; unknown date in (b)(6) 2018.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, the patient underwent a revision due to the broken implanted variable angle (va) locking compression plate (lcp) extra articular proximal ulna plate and non-healing fracture.The plate was implanted around (b)(6) 2018.The plate was removed, the area was bonegrafted and the bone was replated.Surgical outcome and patient outcome is unknown.Concomitant device: trauma screws (part: unknown, lot: unknown, quantity: unknown) this report is for a 2.7mm/3.5mm va-lcp x-articlr proximal ulna pl 6h/rt/131mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7MM/3.5MM VA-LCP X-ARTICLR PROXIMAL ULNA PL 6H/RT/131MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7747117
Report Number2939274-2018-53173
Device Sequence Number16534313
Product Code HRS
UDI-Device Identifier10886982029409
UDI-Public(01)10886982029409
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K120070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.107.406
Device Catalogue Number02.107.406
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer08/13/2018
Initial Report FDA Received Date08/03/2018
Supplement Report FDA Received Date08/28/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE DESCRIPTION, THERAPY DATE: (B)(6) 2018; SEE DESCRIPTION, THERAPY DATE: (B)(6) 2018
Outcome Attributed to Adverse Event Required Intervention;